Please wait a minute...
北京大学期刊网 | 作者  审稿人  编委专家  工作人员

首页   |   关于   |   浏览   |   投稿指南   |   新闻公告
数学进展
研究论文
平面可积系统的多角环S~(2)在小扰动下的环性(英文)
The Cyclicity of Polycycle S~(2) of Planar Integrable Systems with Small Perturbations

李宝毅,张芷芬
Li Baoyi

天津师范大学数学系!天津,300072,中国,北京大学数学所!北京,100871,中国
(Dept. of Math., Tianjin Normal University, Tianjin, 300072, P. R. China)Zhang Zhifen(Institute of Mathematics, Peking University, Beijing, 100871, P. R. China

收稿日期: 1999-02-25
出版日期: 1999-02-25

95
浏览

引用导出
0
    /   /   推荐

摘要 本文应用有限光滑正规形理论,对可积系统的多角环S(2),在小扰动下,当满足一定的非退化条件时。证明其环性为2。
关键词 多角环环性有限光滑正规形    
Abstract:By means of finitely-smooth normal form theory, it is proved that the cyclicity of polycycle S(2) of integrable systems with small perturbations under nondegenerate condition is two.
Key words cyclicity    finitely-smooth normal form
[1] 姚玉武;康素玲;. 算子空间上的超循环性和混沌的左乘映射(英文)[J]. 数学进展, 2010, 39(1): 49-58.
Viewed
Full text


Abstract

Cited

首页 · 关于 · 关于OA · 法律公告 · 收录须知 · 联系我们 · 注册 · 登录


© 2015-2017 北京大学图书馆 .